Free-surface flow over a trapped bubble

Blyth, M.G. and Vanden-Broeck, J.-M. (2008) Free-surface flow over a trapped bubble. IMA Journal of Applied Mathematics, 73 (5). pp. 803-814. ISSN 0272-4960

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 13:04
Last Modified: 09 Jun 2022 14:05
DOI: 10.1093/imamat/hxn014

Actions (login required)

View Item View Item